# SDR JJBA2018111603007

- Difficulty date: November 3, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 34,959 hours, 22,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637003
- Condition: Corroded
- Location: Frames 47-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH OTBD SEAT TRACK SUPPORT OVER WING BOX FR47-50 OTBD SIDE. REMOVED AND REPLACED LH OTBD SEAT TRACK SUPPORT OVER WING BOX FR47-50 OTBD SIDE.
